# SDR DALA2018090505435

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUBERANCE ON PREVIOUS REPAIR ON EXTERNAL FUSELAGE SKIN FROM STA Y=680 TO Y=700 S-28L(FUS). REPAIR DOUBLER WAS REPLACED PER SRM 53-00-01 REP 2.
